# SDR AWXA960511

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2051 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP AT SEATS 13, 17, 19 AND 24.  BULLNOSE LIGHTS INOP AT ROW 19 AND 2.  ALL SIGNS INOP IN AFT GALLEY.  SYSTEM TEST FAILS LEFT AFT UNIT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  (M)
